# SDR UIEA2021100802208

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 18,994 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10033
- Part serial: 844
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LENG FIRE LOOP 1 STATUS MSG.  REMOVED AND REPLACED L/H ENGINE UPPER AFT FIRE LOOP DETECTOR ELEMENT IAW AMM 26-11-02. OPS CHECK GOOD AT THIS TIME,
